Please use this identifier to cite or link to this item:
Title: A Schwarz lemma for complete Riemannian manifolds
Authors: Cheung, LF
Leung, PF
Issue Date: Jun-1997
Publisher: Cambridge University Press published for the Australian Mathematical Society
Source: Bulletin of the Australian Mathematical Society, June 1997, v. 55, no. 3, p. 513-515 How to cite?
Journal: Bulletin of the Australian Mathematical Society 
Abstract: We prove a Schwarz Lemma for conformal mappings between two complete Riemannian manifolds when the domain manifold has Ricci curvature bounded below in terms of its distance function. This gives a partial result to a conjecture of Chua.
ISSN: 0004-9727
1755-1633 (EISSN)
DOI: 10.1017/S000497270003416X
Rights: Copyright © Australian Mathematical Society 1997. The journal web page is located at:
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Cheung_Schwarz_Lemma_Riemannian.pdf96.81 kBAdobe PDFView/Open
View full-text via PolyU eLinks SFX Query
Show full item record
PIRA download icon_1.1View/Download Contents

Page view(s)

Last Week
Last month
Citations as of Feb 12, 2019


Citations as of Feb 12, 2019

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.